UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

HAJEK INEQUALITIES, MEASURES OF LEVERAGE AND THE SIZE OF HETEROSKEDASTICITY ROBUST WALD TESTS

CHESHER, A; (1989) HAJEK INEQUALITIES, MEASURES OF LEVERAGE AND THE SIZE OF HETEROSKEDASTICITY ROBUST WALD TESTS. ECONOMETRICA , 57 (4) pp. 971-977. 10.2307/1913779.

Full text not available from this repository.
Type: Article
Title: HAJEK INEQUALITIES, MEASURES OF LEVERAGE AND THE SIZE OF HETEROSKEDASTICITY ROBUST WALD TESTS
DOI: 10.2307/1913779
Keywords: Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Statistics & Probability, Business & Economics, Mathematics, Mathematical Methods In Social Sciences
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL SLASH
UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of SandHS > Dept of Economics
URI: http://discovery.ucl.ac.uk/id/eprint/16189
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item